# SDR SWAA2022030266681

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-46; AFT PIT STA 727I+11-767; RBL21; WL153; Z-CHANNEL; CORROSION ADJACENT TO SEVERAL FASTENER HOLES ON UPPER SURFACE AND 3EA ON LOWER SURFACE; MRK'D. / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS : .040 ORIGINAL 'T' ;031 REMAINING .009 LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED UT#AAR 36U49 DUE 12/08/22;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2;[05] REMOVED DAMAGE SECTION : CUT OUT BETWEEN STA 727H-727I IAW SRM 53-00-53-2R-5;[06] VERIFIED ITEM 5;[07] VERIFIED MATERIAL ID FOR REPAIR PARTS IS BAC1496-377-7075-T6 TAG #A 108172 IAW SRM 53-00-53-2R-5 REPAIR 5;[08] VERIFIED ITEM 7;[09] VERIFIED STEPS 1 THRU 8;[10] FABRICATED REPAIR PARTS OF Z ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5;[11] VERIFIED STEP 10 IS COMPLETE;[12] VERIFIED ITEMS 10 AND 11 OK TO TREAT AND PRIME;[13] APPLIED ALODINE AND PRIMER REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[14] VERIFIED STEP 13 IS COMPLETE;[15] VERIFIED STEPS 13 AND 14;[16] OK TO INSTALL;[17] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[18] VERIFIED STEP 17 IS COMPLETE;[19] VERIFIED ITEMS 17 AND 18 OK TO CIC;[20] APPLIED CIC REPAIR AREA IAW AMM 51-21-91-620-802;[21] VERIFIED JOB IS COMPLETE;[22] VERIFIED STEPS 20 AND 21; JOB COMPLETE;[23] AUDIT C/W
